Pacific Journal of Mathematics

On the hyperplane section through a rational point of an algebraic variety.

Wei-eihn Kuan

Article information

Source
Pacific J. Math., Volume 36, Number 2 (1971), 393-405.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971077

Mathematical Reviews number (MathSciNet)
MR0292828

Zentralblatt MATH identifier
0211.53402

Subjects
Primary: 14A10: Varieties and morphisms

Citation

Kuan, Wei-eihn. On the hyperplane section through a rational point of an algebraic variety. Pacific J. Math. 36 (1971), no. 2, 393--405. https://projecteuclid.org/euclid.pjm/1102971077


Export citation

References

  • [1] M. J. Bertin, Anneaux d'invariantsd'anneauxde polynomes, encharacteristigne p, C. A. Acad. Sci. Paris, 264 (1967), 653-656.
  • [2] I. S. Cohen and A. Seidenberg, Prime ideals and integral dependence, Bull. Amer. Math. Soc. 52 (1946), 252-261.
  • [3] H. Hironaka, A note on algebraic geometry over ground rings.The invarience of Hilbert characteristic functionunder the specialization process, Illinois J. Math. 2 (1958), 355-366.
  • [4] W. Krull, Parameterspezialisierungin poloynomringen, Arch. Math. 1 (1948), 56-64.
  • [5] W. Kuan, On the hyper plane sections through two given points of an algebraic variety, Canad. J. Math, 22 (1970), 128-133.
  • [6] S. Lang, Introductionon Algebraic Geometry, Interscience, New York, 1964.
  • [7] F. S. Macaulay, Algebraic Theory of Modular Systems, Cambridge Tracts Math.,
  • [19] Cambridge University Press, Cambridge, 1916.
  • [8] M. Nagata, Local Rings, Interscience, New York, (1962).
  • [9] E. Noether, Eliminationstheorie und allgemeine Idealtheorie, Math. Ann. 90 (1923), 229-261.
  • [10] P. Samuel, Methodes D'algebre abstraite en Geometrie Algebrique, Springer-verlag, Berlin 1967.
  • [11] A. Seidenberg, The hyperplane section of normalvarieties, Trans. Amer. Math. Soc. 69 (1950), 357-386.
  • [12] A. Weil, Foundations of Algebraic Geometry, Amer. Math. Soc. Colloquium Pub- lications, Vol. 24 1962.
  • [13] O. Zariski, The theorem of Bertinion the variable singularpoints of a linear system of varieties, Trans. Amer. Math. Soc. 56 (1944), 130-140.
  • [14] O. Zariski, The concept of a simple point of an abstract algebraic variety, Trans. Amer. Math. Soc. 62 (1947), 1-52.
  • [15] O. Zariski and P. Samuel, Commutative Algebra I, Van Nostrand, New York, 1958.
  • [16] O. Zariski and P. Samuel, Samuel, Commutative algebra II, Van Nostrand, New York, 1960.